TITLE

SOLVING NONLINEAR VOLTERRA - FREDHOLM INTEGRO-DIFFERENTIAL EQUATIONS USING THE MODIFIED ADOMIAN DECOMPOSITION METHOD

AUTHOR(S)
Araghi, M. A. Fariborzi; Behzadi, Sh. Sadigh
PUB. DATE
October 2009
SOURCE
Computational Methods in Applied Mathematics;2009, Vol. 9 Issue 4, p321
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, a nonlinear Volterra - Fredholm integro-differential equation is solved by using the modified Adomian decomposition method (MADM). The approximate solution of this equation is calculated in the form of a series in which its components are computed easily. The accuracy of the proposed numerical scheme is examined by comparison with other analytical and numerical results. The existence, uniqueness and convergence and an error bound of the proposed method are proved. Some examples are presented to illustrate the efficiency and the performance of the modified decomposition method.
ACCESSION #
47878287

 

Related Articles

  • The Combined RKM and ADM for Solving Nonlinear Weakly Singular Volterra Integrodifferential Equations. Xueqin Lv; Sixing Shi // Abstract & Applied Analysis;2012, p1 

    The reproducing kernel method (RKM) and the Adomian decomposition method (ADM) are applied to solve nth-order nonlinear weakly singular Volterra integrodifferential equations. The numerical solutions of this class of equations have been a difficult topic to analyze. The aim of this paper is to...

  • A Comparison Between Adomian's Decomposition Method and the Homotopy Perturbation Method for Solving Nonlinear Differential Equations. Babolian, E.; Vahidi, A. R.; Azimzadeh, Z. // Journal of Applied Sciences;2012, Vol. 12 Issue 8, p793 

    In this study, we have compared the performance of the Adomian Decomposition Method (ADM) and the Homotopy Perturbation Method (HPM) for solving nonlinear differential equations. By comparative theoretical analysis of these methods, we show that the ADM is equivalent to the HPM with a specific...

  • Regularity Results for Nonlocal Equations by Approximation. Caffarelli, Luis; Silvestre, Luis // Archive for Rational Mechanics & Analysis;Apr2011, Vol. 200 Issue 1, p59 

    We obtain C regularity estimates for nonlocal elliptic equations that are not necessarily translation-invariant using compactness and perturbative methods and our previous regularity results for the translation-invariant case.

  • A new perturbative technique for solving integro-partial differential equations. Becker, Peter A. // Journal of Mathematical Physics;Oct99, Vol. 40 Issue 10, p5224 

    Presents an alternative procedure to solving nonlinear partial differential equations that separate a family of integro-partial differential equations into two related problems. Perturbation equation for the temperature; Linear partial differential equation for the distribution function;...

  • Pseudo-differentiability, Pseudo-integrability and Nonlinear Differential Equations. Zeng-tai Gong; Ting Xie // Journal of Computational Analysis & Applications;Jan2014, Vol. 16 Issue 1, p713 

    Based on the concepts of the pseudo-differentiability and the pseudo-integrability proposed in this paper, the transformation theorems for them are given. Newton-Leibniz formula is also obtained. As applications, the results can be applied directly to the discussion of nonlinear differential...

  • New results on the positive solutions of nonlinear second-order differential systems. Yingxin Guo // Electronic Journal of Qualitative Theory of Differential Equatio;Mar2009, Special section p1 

    In this paper, we study the three-point boundary value problems for systems of nonlinear second order ordinary differential equations of the form u" = - f(t,v), 0 < t < 1, v" = -g(t,u), 0 < t < 1, u(0) = v(0) =0, ςu(ζ) = u (1), ςv (ζ) = v(1), where f : (0, 1) x [0,+ ∞)...

  • COMPARISON BETWEEN MILNE AND RUNGE-KUTTA METHODS IN NUMERICAL SOLUTION OF NONLINEAR DIFFERENTIAL EQUATIONS. Sadidi, M. T.; Taghizadeh, N. // Far East Journal of Applied Mathematics;May2013, Vol. 78 Issue 1, p25 

    In this paper, we compare the numerical solutions of some nonlinear ordinary differential equations (N.O.D.Es) that obtained by 4th order Runge-Kutta and Milne methods. The numerical results obtained by this way have been compared with the exact solution to show the efficiency of the method....

  • A self-consistent theory of the folded waveguide klystron. Uhm, Han S. // Physics of Plasmas;Dec98, Vol. 5 Issue 12, p4411 

    Presents a self-consistent nonlinear theory of the folded-waveguide klystron. Derivation of a closed integrodifferential equation for the current modulation in terms of time and propagation distance; Properties of the folded-waveguide klystron; Discussion on the power transfer from the beam to...

  • Method of quasilinearization for a class of nonlinear integro-differential equations in Banach spaces. Ahmad, Bashir // Nonlinear Studies;2007, Vol. 14 Issue 4, p345 

    A method of quasilinearization has been developed for nonlinear integro-differential equations in Banach spaces to construct monotone sequences converging to the unique solution of the problem with superlinear convergence.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics